The Annals of Mathematical Statistics

Play-the-Winner Rule and Inverse Sampling for Selecting the Best of $k \geqq 3$ Binomial Populations

Milton Sobel and George H. Weiss

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 43, Number 6 (1972), 1808-1826.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177690853

Digital Object Identifier
doi:10.1214/aoms/1177690853

Mathematical Reviews number (MathSciNet)
MR368269

Zentralblatt MATH identifier
0297.62013

JSTOR
links.jstor.org

Citation

Sobel, Milton; Weiss, George H. Play-the-Winner Rule and Inverse Sampling for Selecting the Best of $k \geqq 3$ Binomial Populations. Ann. Math. Statist. 43 (1972), no. 6, 1808--1826. doi:10.1214/aoms/1177690853. https://projecteuclid.org/euclid.aoms/1177690853


Export citation